Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott92]  Automorphism properties of stationary logic

Otto1992 (Article)
Author(s)Otto, Martin
Title« Automorphism properties of stationary logic »
JournalJournal of Symbolic Logic
Volume57
Page(s)231-237
Year1992

BibTeX code
@article{Otto1992,
  title = {Automorphism properties of stationary logic},
  year = {1992},
  pages = {231-237},
  journal = {Journal of Symbolic Logic},
  volume = {57},
  author = {Otto, Martin},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!